# SDR YENA2008083

- Difficulty date: August 28, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 6,357 hours, 4,053 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909
- Part serial: 0327
- Condition: Failed
- Location: L/E Slat
- Part time: 6,357 hours, 6,357 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 293, SEA-LGB, SLAT FAIL ON APPROACH TO LGB, FOUND LT NR 5 SLAT ACTUATOR TRIPPED.  R/R LT SLAT ACTUATOR IAW AMM 27-81-01.  PERFORMED SLAT CTL MECH RIGGING PER 27-80-00-820-801 & SLAT CTL ELEC RIGGING PER 27-80-00-820-802A/200.  NO FAULTS NOTED.  OPS TEST OF SLAT CTL SYS CKS NORMAL AT THIS TIME.  ACFT OK FOR SERVICE.
